# SDR VNAA202306230014

- Difficulty date: May 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670311971
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE BTW STGR 21RH, FS333.00 AT E/E COMPARTMENT.

STRINGER SPLICE BTW STGR 21RH, FS333.00 AT E/E COMPARTMENT WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01  AND SRM 51-42-20-001-001-A01
